A 27-year-old female asked:
On 20mg of paroxatine and got put up to 30mg 6 days ago feel dizzy shaking cold dry mouth weird and panic took it before bed and not slept normal?
1 doctor answer • 5 doctors weighed in
Dr. Patricia Fosteranswered
Psychiatry 46 years experience
See doctor: You are likely having side effects from paroxetine. Discuss with prescribing doctor without delay for guidance and possible dose adjustment. See: http://www.drugs.com/sfx/paroxetine-side-effects.html I hope this helps.
Created for people with ongoing healthcare needs but benefits everyone.
1.6k viewsReviewed >2 years ago
Last updated Apr 24, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.